Truncations of the ring of number-theoretic functions.

Snellman, Jan

Homology, Homotopy and Applications (2000)

  • Volume: 2, page 17-27
  • ISSN: 1532-0073

How to cite


Snellman, Jan. "Truncations of the ring of number-theoretic functions.." Homology, Homotopy and Applications 2 (2000): 17-27. <>.

author = {Snellman, Jan},
journal = {Homology, Homotopy and Applications},
keywords = {Poincaré-Betti series; stable monomial ideals},
language = {eng},
pages = {17-27},
publisher = {International Press, Somerville},
title = {Truncations of the ring of number-theoretic functions.},
url = {},
volume = {2},
year = {2000},

AU - Snellman, Jan
TI - Truncations of the ring of number-theoretic functions.
JO - Homology, Homotopy and Applications
PY - 2000
PB - International Press, Somerville
VL - 2
SP - 17
EP - 27
LA - eng
KW - Poincaré-Betti series; stable monomial ideals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.